MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX 4-WAY STOPCOCK EXTENSION SET; TUBING, FLUID DELIVERY

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX 4-WAY STOPCOCK EXTENSION SET; TUBING, FLUID DELIVERY
Catalog Number MX43860
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the arterial line disconnected at 4-way stopcock.The event occurred during use.There was no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H3: device not returned to manufacturer.No product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review showed there were no discrepancies or non-conformances during the manufacturing of the reported lot number.
 
Additional Manufacturer Narrative
No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
MEDEX 4-WAY STOPCOCK EXTENSION SET
Common Device Name
TUBING, FLUID DELIVERY
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21029175
Report Number9616567-2024-00208
Device Sequence Number15748259
Product Code FPK
UDI-Device Identifier10351688507532
UDI-Public(01)10351688507532(17)270422(10)6010011
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX43860
Device Lot Number6010011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer12/31/2024
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown